# SDR AALA20120719002

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 8,111 hours, 3,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT AFT LEFT DOOR BROKEN.  REPLACED EXIT SIGN LIGHT ASSEMBLY AT AFT LEFT DOOR.  OPS CHECK NORMAL.
